# SDR DALA1400500136

- Difficulty date: February 6, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 69,921 hours, 29,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1725 S7R SKIN CRACKED, REPAIRED IAW ERA 522378-14AD.
